2017
Том 69
№ 9

All Issues

Volume 17, № 1, 1965

Article (Russian)

Problems of the approximation of the functions of some classes in a complex region. 1

Bely V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 1. - pp. 3-17

Article (Russian)

Estimate of $L$-basis functions and a generalization of Bernstein's polynomials

Grigorchuk I. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 1. - pp. 18-26

Article (Russian)

On the approximation of analytical functions in regions with a smooth boundary

Dzyadyk V. K., Galan D. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 1. - pp. 26-38

Article (Russian)

Principle of averaging in nonlinear mechanics as applied to computational systems of equations

Zhautykov O. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 1. - pp. 39-46

Article (Russian)

On a non-local integral multiformity of an irregularly perturbed differential system

Zadiraka K. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 1. - pp. 47-63

Article (Russian)

$(B)$-property of Borel's methods of summation of series and theorems of the Tauber type

Mel'nik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 1. - pp. 64-76

Article (Russian)

On the solution of linear integral equations of the Volterra type with the aid of a variant of Y. D. Sokolov's method

Tivonchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 1. - pp. 77-88

Article (Russian)

On continuous mappings of plane regions

Trohimchuk Yu. Yu

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 1. - pp. 89-94

Article (Russian)

On a method of solution of linear integral equations of the Volterra type

Nesteгсhuk A. V., Tukalevskaya N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 1. - pp. 95-101

Article (Russian)

Numerical solution of difference boundary value problems with the aid of difference problems of the evolutionary type

Shamansky V. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 1. - pp. 102-108

Brief Communications (Russian)

Counting trees provided with tags

Vinnichenko N. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 1. - pp. 109-111

Brief Communications (Russian)

Construction of quasiconformal mappings for some gas dynamics problems

Lipovoi G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 1. - pp. 112-117

Brief Communications (Russian)

Theorems of the Tauber type for summation of double series by Holder's methods

Slepenchuk K. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 1. - pp. 123-126

Brief Communications (Russian)

On the singularity of the solution of Cauchy's problem for a system of partial differential equations

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 1. - pp. 126-129

Brief Communications (Russian)

Monotonous operator functions on a set consisting of a sector and points

Shmul'yan Yu. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 1. - pp. 130-136